# SDR AT0000175

- Difficulty date: March 29, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CABIN FLOOR SUPPORT AT BS 165-230 BL 0 TO HAVE LEVEL 2 CORROSION.  INSTALLED NEW FLOOR SUPPORT AT BS 165 - 230 BL 0 IAW DC9 SRM 53-11-01, 51-10-02, 51-10-03, 51-10-04, AND 51-30-05.
